Approximate and estimated saddlepoint approximations

Ohman-Strickland, Pamela, Casella, George . Canadian Journal of Statistics 2002. 30 (1) :97-108

Locate this article in:

Bibtex

@article{CIS-178287,
  Author = {Ohman-Strickland, Pamela and Casella, George},
  Title = {Approximate and estimated saddlepoint approximations},
  Journal = {Canadian Journal of Statistics},
  Volume = {30},
  Number = {1},
  Year = {2002},
  Pages = {97--108},
  Keywords = {Asymptotics, Edgeworth expansion, Bootstrap, Small samples}
}

Similar articles